# SDR AALA201712209016

- Difficulty date: December 14, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53367320100000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 131AF IN THE FWD CARGO COMPARTMENT. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-01.
